Pairs of chromatically equivalent graphs

Morgan, Kerri 2011, Pairs of chromatically equivalent graphs, Graphs and combinatorics, vol. 27, no. 4, pp. 547-556, doi: 10.1007/s00373-010-0984-z.

Attached Files
Name Description MIMEType Size Downloads

Title Pairs of chromatically equivalent graphs
Author(s) Morgan, KerriORCID iD for Morgan, Kerri
Journal name Graphs and combinatorics
Volume number 27
Issue number 4
Start page 547
End page 556
Total pages 10
Publisher Springer
Place of publication Tokyo, Japan
Publication date 2011-07
ISSN 0911-0119
Keyword(s) chromatic equivalence
chromatic polynomial
science & technology
physical sciences
Language eng
DOI 10.1007/s00373-010-0984-z
Field of Research 0101 Pure Mathematics
0802 Computation Theory And Mathematics
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2010, Springer
Persistent URL

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in TR Web of Science
Scopus Citation Count Cited 3 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 264 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Mon, 16 Apr 2018, 14:38:12 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact